# SDR 97ZZZX3740

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43TJ
- Make and model: Lear 35A
- Aircraft serial: 121
- System (JASC): 2430 · DC Generating System
- Part: Limiter Post
- Part number: RSX1678
- Condition: Damaged
- Location: Gen Cont Panel
- Part time: 6,696 hours
- Component: 66082052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR CONDITIONING AS INOPERATIVE. ALSO, THAT IT WAS NOT DRAWING ELECTRICAL CURRENT.  UPON INSPECTION, FOUND THE 150-AMP CURRENT LIMITER WAS NOT BLOWN, BUT THE END WAS BURNED OFF.  THE DAMAGE ALSO EXTENDED TO THE STUD USED TO ATTACH THE A.C. CURRENT LIMITER TO THE GENERATOR CONTROL PANEL.  SUBMITTER STATED DEFECT COULD POSSIBLY BE LINKED TO IMPROPER TORQUE OF THE NUT USED TO FASTEN CURRENT LIMITER TO THE PANEL OR THE NUT MAY HAVE VIBRATED LOOSE RESULTING IN ELECTRICAL ARCING FROM THE LIMITER TO THE POST.
